# SDR QML2008F00015

- Difficulty date: October 9, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N408GA
- Make and model: Bell 407
- Aircraft serial: 53392
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Pcu
- Part number: 407375024101
- Part serial: 260
- Condition: Failed
- Part time: 8,349 hours, 8,349 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, PEDAL STOP FAILED TO ENGAGE AND PEDAL STOP CAUTION 1 LIGHT ILLUMINATED.  ACFT WAS APPROX 4 NM FROM AIRPORT.  PERFORMED EMERGENCY PROCEDURES AND DECIDED TO FLY ACFT TO AIRPORT.  NORMAL LANDING WAS MADE AND MECHANIC WAS NOTIFIED.  THE PEDAL RESTRICTOR CONTROL UNIT (PRCU) WOULD NOT RELEASE DURING SLOWER SPEEDS OF 55 +- 5 KNOTS, WHICH CAUSED THE PILOT TO PULL MANUAL RELEASE.  THE PEDALS THEN RETURN TO FULL RANGE OF CONTROL.  TROUBLESHOOTING GUIDES IN THE BHT407MM8 CHAPTER 67.  FOUND THAT THE PRCU HAD FAILED.  INSTALLED NEW PRCU P/N 407-375-024-101 SN 1026.  FUNCTION CHECK FOUND TO BE SERVICEABLE.
